RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 40, Issue 6  


Extensions of $PI$-algebras
A. A. Boyarkin
705
Varieties of polynomial growth of Lie algebras over a field of characteristic zero
S. P. Mishchenko
713
Periodic groups with countable subgroups
A. N. Ostylovskii
722
A characterization of the fast-response time for differential inclusions
V. A. Komarov
726
Harmonic functions on manifolds of negative curvature
A. G. Losev
738
The existence theorem of the solution of an ordinary differential equation
V. V. Filippov
743
Variational principles for topological pressure in the case of a Markov chain with a countable number of states
A. S. Zargaryan
749
Conditions for the weak convergence of distributions of separable statistics
È. M. Kudlaev
762

Letter to the Editor
È. Gonsales
770
Letter to the Editor
I. Sh. Jabbarov
770
Letter to the Editor
M. Yu. Zvyagin
771

Information
On Salem Prize awarding of N. G. Markov
772
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019